# SDR DALA2023082106763

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TRACK STA X=-44 AND BTW STA Y=1022/1059 AT PAX CABIN (W2). SUMMARY OF NRC 00379: CORROSION LEVEL 2. NEW FLOOR TRACK WAS REPLACED PER B717 SRM 51-41-05-0G. (LP #2927774)
